MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives francaises de pediatrie · 1978

[Postnatal iodine excess with hypothyroidism and respiratory pauses. Danger of the cutaneous application of iodine chemicals].

Chabrolle J P, Monod N, Plouin P, Leloc'h H, de Montis G, Rossier A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A hypothyroidism with moderate goiter was discovered in a newborn presenting with repeated apnoea indicating a severe risk of sudden death. The mother was given no iodine-rich drug. However, the child was submitted to several large applications of iodized alcohol to the skin for numerous blood samplings. Treatment with thyroid extract resulted in the disappearance of the respiratory pauses and return to euthyroidism within 3 months.

Для цитирования: Chabrolle J P, Monod N, Plouin P, Leloc'h H, de Montis G, Rossier A. [Postnatal iodine excess with hypothyroidism and respiratory pauses. Danger of the cutaneous application of iodine chemicals].. Archives francaises de pediatrie. 1978.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.